# SDR IPXA2022062883570

- Difficulty date: June 27, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 72,829 hours, 15,333 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PASSENGER DOOR (L1) INTERMITTENTLY STOPS OPERATING. DEFERRED L1 PASSENGER DOOR PER MEL 52-10-1-2-0-1, ACCOMPLISHED DMP 52-10-1-2-0-1. PLACARD INSTALLED. TRANSCRIBED TO DMI LOG.R/R DOOR LATCH ACTUATOR L1 POSITION IN OVERHEAD AREA IAW AMM 52-11-00-001. OPS CHECK GOOD.
